EconPapers    
Economics at your fingertips  
 

A Class of Delay Differential Variational Inequalities

Xing Wang (), Ya-wei Qi (), Chang-qi Tao () and Yi-bin Xiao ()
Additional contact information
Xing Wang: Jiangxi University of Finance and Economics
Ya-wei Qi: Jiangxi University of Finance and Economics
Chang-qi Tao: Jiangxi University of Finance and Economics
Yi-bin Xiao: University of Electronic Science and Technology of China

Journal of Optimization Theory and Applications, 2017, vol. 172, issue 1, No 4, 56-69

Abstract: Abstract In the paper, we introduce a class of delay differential variational inequalities consisting of a system of delay differential equations and variational inequalities. The existence conclusion of Carathéodory’s weak solution for delay differential variational equalities is obtained. Furthermore, an algorithm for solving the delay differential variational inequality is shown, and the convergence analysis for the algorithm is given. Finally, a numerical example is given to verify the validity of the algorithm.

Keywords: Delay differential variational inequality; Variational inequality; Dynamical system; Carathéodory weak solution; Algorithm; 49J40; 47J20 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s10957-016-1002-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:172:y:2017:i:1:d:10.1007_s10957-016-1002-2

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-016-1002-2

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-09-12
Handle: RePEc:spr:joptap:v:172:y:2017:i:1:d:10.1007_s10957-016-1002-2